MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR
Model Number OEV262H
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a half-screen pink display with no image displayed involving an olympus high-definition (lcd) monitor.There was no patient injury reported.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was not returned to olympus for inspection however the reported failure was confirmed by technical assistance support (tac).The customer contacted olympus technical assistance support (tac) via phone.Troubleshooting steps.Troubleshooting steps included disconnecting the zeiss microscope and testing the setup with an alternate monitor and video cable to help isolate and identify the source of the issue.The customer informed tac of the event.The device will not be returned to olympus for evaluation.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HIGH DEFINITION LCD MONITOR
Common Device Name
HIGH DEFINITION LCD MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50195665
Report Number3002808148-2026-27615
Device Sequence Number13233422
Product Code FET
UDI-Device Identifier04953170363498
UDI-Public04953170363498
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOEV262H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown